# SDR 050849

- Difficulty date: May 20, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 17,641 hours, 26,294 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Lt Engine
- Part time: 9,415 hours, 15,523 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH ON FLIGHT 5547 ARRIVING FROM PITTSBURGH PENNSYLVANIA TO WATERTOWN NEW YORK, THE LEFT ENGINE ITT EXCEEDED LIMITS.  THE ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
